# SDR AALA991230

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIPS FROM FRONT OF COACH TO FRONT OF FIRST CLASS INOPERATIVE.  REPLACED CONNECTOR BETWEEN FIRST CLASS AND COACH EMERGENCY EXIT FLOOR PATH LIGHTS STRIPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
